Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Possible withdrawl symptoms??? Monica L

Posted by floatingbridge on November 11, 2009, at 16:04:02

In reply to Re: Possible withdrawl symptoms???, posted by Monica L on November 11, 2009, at 13:45:37

> Hello how are you? Well today is weds. so it will be a week from tomorrow that I will start the EMSAM!! This has felt like the longest week ever...have you ever tried EMSAM?
>
> Take care--Monica

Hi Monica,

I have not tried emsam--and have wanted to for some time. My pdoc counseled against it this summer (I don't think he has much experience w/ MAOIs). I'm hoping that this time around, esp. with my determination, I'll get the go ahead. And I am hoping it works for me. I really don't want to try one more ssri or snri! I'm sure I'll post here about it. I'm hoping that the 6mg patch will be enough.

And how are you hanging in there today, ritalin free and all?

Here's hoping it's the ticket for you,

fb

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:925167
URL: http://www.dr-bob.org/babble/20091107/msgs/925390.html